Journals / Turkish Journal of Mathematics / 2013 / Cilt: 37 - Sayı: 3

Erratum to: ``Null Mannheim curves in the Minkowski 3-space $Bbb {E}^3_1$''

Pages
551–552
Publication Date
2022-11-05
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Its proof had been done in [2].

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper, Theorem 3.2 and Proposition 3.2 in the paper which is cited in the title are corrected.
📊
Key Findings & Data:We give the following Theorem 3.2* instead of Theorem 3.2 on page 111 in [1].
💡
Conclusion & Impact:Its proof had been done in [2].
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Domain Parameters

Abstract

In this paper, Theorem 3.2 and Proposition 3.2 in the paper which is cited in the title are corrected. We give the following Theorem 3.2* instead of Theorem 3.2 on page 111 in [1]. Its proof had been done in [2].

🔖

Cite This Article

ÖZTEKİN, H. (2022). Erratum to: ``Null Mannheim curves in the Minkowski 3-space $Bbb {E}^3_1$''. Turkish Journal of Mathematics, Cilt: 37 - Sayı: 3, 551–552. https://ajindex.com/articles/608364

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (2)

  1. B. Öztekin, H. and Ergüt, M.: Null Mannheim curves in the Minkowski 3-space $E ^3 _1$, Turk. J. Math. 35, 107-114 (2011)
  2. Lee, J.W.: No null-helix Mannheim curves in the Minkowski space $E ^3 _1$, Int. J. of Math. and Mathematical Sci., Article ID 580537, 7 pages (2011).